# SDR NACA201505010031

- Difficulty date: May 1, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 639-673
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOOR BS 673 TO BS 639, LBL 65 HAS CORROSION ON TOP & BOTTOM OF SILL.  DURING INSPECTION, CORROSION WHICH WAS VISUALLY BEYOND LIMITS WAS NOTED ON THE CREASE BEAM INNER CHORD IN THIS AREA. CHORD REPLACED IAW BAC DWG 65-47943 AND SRM R108, REF KFC MCO 3218, WO 1364928.
